# SDR ASOA2015091413790

- Difficulty date: September 14, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL BETWEEN FS 379.00 TO FS 485.00, STGR 15L HAS CORROSION IN 2 PLACES.  AREAS ARE MARKED.  COMPLIED WITH SRM SUPPLEMENT + JET 53-31-49 + EC/TC REO 670-53-00-013 AND GREO 370-53-00-013, REV 5.
